# SDR X6PA200500001

- Difficulty date: January 15, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N631BW
- Make and model: Piper PA-32-300
- Aircraft serial: 327340041
- Engine: Lyc IO540*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Broken
- Location: Seat Back
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S SEAT BACK ADJUST BOLTS BROKE, ALLOWING SEAT BACK TO RECLINE.
